On the absolutely continuous spectrum of one-dimensional Schrödinger operators with square summable potentials

P. Deift, R. Killip

Research output: Contribution to journalArticlepeer-review

Abstract

For continuous and discrete one-dimensional Schrödinger operators with square summable potentials, the absolutely continuous part of the spectrum is essentially supported by [0, ∞) and [-2, 2] respectively. This fact is proved by considering a priori estimates for the transmission coefficient.

Original languageEnglish (US)
Pages (from-to)341-347
Number of pages7
JournalCommunications In Mathematical Physics
Volume203
Issue number2
DOIs
StatePublished - 1999

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On the absolutely continuous spectrum of one-dimensional Schrödinger operators with square summable potentials'. Together they form a unique fingerprint.

Cite this